# SDR C2XA10IA309

- Difficulty date: November 22, 2010
- Submitted: November 23, 2010
- Operation: Air carrier
- Aircraft: N16918
- Make and model: Emb EMB-145LR
- Aircraft serial: 145397
- Aircraft time: 23,083 hours, 17,644 cycles
- Engine: Rroyce AE3007A12
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 32158862
- Part serial: 974
- Condition: Inoperative
- Location: Nr 2 Engine
- Part time: 15,110 hours, 11,416 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 2586 CLIMBING THROUGH 10000 WHILE PERFORMING 2ND PART OF ICE TEST, THE CREW RECEIVED A BLEED 2 VALVE FAIL MESSAGE WITH A BLD 2 VALVE FAIL MESSAGE. THE CREW PERFORMED THE QRH WITH NO HELP, AND THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NR 2 ENGINE BLEED VALVE, OPERATIONALLY AND LEAK CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
